Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2011) Chordal Bipartite Graphs with High Boxicity. In: Graphs and Combinatorics, 27 (3). pp. 353-362.
Chordal.pdf - Published Version
Restricted to Registered users only
Download (185Kb) | Request a copy
The boxicity of a graph G is defined as the minimum integer k such that G is an intersection graph of axis-parallel k-dimensional boxes. Chordal bipartite graphs are bipartite graphs that do not contain an induced cycle of length greater than 4. It was conjectured by Otachi, Okamoto and Yamazaki that chordal bipartite graphs have boxicity at most 2. We disprove this conjecture by exhibiting an infinite family of chordal bipartite graphs that have unbounded boxicity.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer.|
|Keywords:||Boxicity;Chordal bipartite graphs;Interval graphs;Grid intersection graphs|
|Department/Centre:||Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)|
|Date Deposited:||20 May 2011 07:09|
|Last Modified:||20 May 2011 07:09|
Actions (login required)